# SDR IPXA13176671

- Difficulty date: January 6, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 11,333 hours, 7,022 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN CABIN FLOORBOARD 231MJ LOWER SKIN IS PUNCTURED.     ACCOMPLISHED REPAIR IAW EO A300-5320-42721-C, PARA 6A.
